# SDR 2005UALA01241

- Difficulty date: October 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME IS CRACKED AT BOLT HOLE ABOVE THE NR 3 FWD DOOR STOP FITTING.  *S/D*  REPLACED FORWARD UPPER AND LOWER DOOR FRAMES PER SRM 51-40-02.
